Membros > Colaboradores

Maria da Graça Soares

Morada Institucional

Universidade de Trás-os-Montes e Alto Douro
Quinta de Prados
5001-801 VILA REAL


Telefone: | Email: gsoares@utad.pt

Posição

Professora Auxiliar, Universidade de Trás-os-Montes e Alto Douro

Área

Álgebra

Qualificações


Publicações

Artigos em Revistas Internacionais

Soares, Graça (2015) Some further notes on the matrix equations A^TXB+B^TX^TA=C and A^T X B+ B^T XA=C. Acta Mathematica Scientia: 35(1), 275-280.
Guterman, Alexander; Lemos, Rute; Soares, Graça (2013) Extremal Case in Marcus-Oliveira Conjecture and Beyond. Linear & Multilinear Algebra: 61(9), 1206-1222.
Bebiano, N.; Lemos, R.; Da Providencia, J.; Soares, Graça (2012) Operator Inequalities for J-Contractions. Mathematical Inequalities & Applications: 15(4), 883-897.
Soares, Graça (2012) Another Approach for Sano's Characterization of the J-Chaotic Order. Mathematical Inequalities & Applications: 15(4), 1037-1045.
Bebiano, N.; Lemos, R.; Da Providencia, J.; Soares, Graça (2010) Trace Inequalities for Logarithms and Powers of J-Hermitian Matrices. Linear Algebra and Its Applications: 432(12), 3172-3182.
Bebiano, N.; Lemos, R.; Da Providencia, J.; Soares, Graça (2010) Further Developments of Furuta Inequality of Indefinite Type. Mathematical Inequalities & Applications: 13(3), 523-535.
Soares, Graça (2009) Inequalities for $J$-contractions involving the $\alpha$-power mean. JIPAM, J. Inequal. Pure Appl. Math.: 10(4), Paper 95.
Bebiano, N.; Da Providencia, J.; Nata, A.; Soares, Graça (2008) Krein Spaces Numerical Ranges and Their Computer Generation. Electronic Journal of Linear Algebra: 17, 92-208.